# SDR AALA201805249025

- Difficulty date: May 7, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 52,658 hours, 25,074 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: D5746003620600
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. CORROSION FOUND ON SLAT TRACK 12 LOWER MID BOLT ON RIGHT HAND WING. REPLACED LOWER MID SLAT BOLT ON TRACK 12 PER AMM 27-84-67.
